# SDR 95ZZZM675

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53116
- Make and model: Boeing 747131
- Aircraft serial: 20321
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - DURING CRUISE A STRONG NON-ELECTRICAL BURNING ODOR WAS DETECTED IN GALLEY 'A'.  REMOVED AND REPLACED DIRTY OVEN, OPERATIONAL CHECK NORMAL.
